OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

From Halley to Secant: Redefining root finding with memory‐based methods including convergence and stability
Sania Qureshi, Amanullah Soomro, Amir Naseem, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5509-5531
Closed Access | Times Cited: 10

Showing 10 citing articles:

On mathematical model of infectious disease by using fractals fractional analysis
Eiman, Kamal Shah, Muhammad Sarwar, et al.
Discrete and Continuous Dynamical Systems - S (2024) Vol. 17, Iss. 10, pp. 3064-3085
Open Access | Times Cited: 12

A constructive numerical approach to solve the Fractional Modified Camassa–Holm equation
Kottakkaran Sooppy Nisar
Alexandria Engineering Journal (2024) Vol. 106, pp. 19-24
Open Access | Times Cited: 6

Non-linearity of the dynamics of transcendental function using Fibonacci–Mann iteration and some critical remarks
Santanu Nandi, Ahmed Al-Rawashdeh, Pulak Konar
Alexandria Engineering Journal (2025) Vol. 117, pp. 1-12
Closed Access

Clique Collocation Method to Solve the Third-Order Multisingular (MS) Functional Differential Equations
Gamze Yıldırım, Şuayip Yüzbaşı
Fundamentals of Contemporary Mathematical Sciences (2025) Vol. 6, Iss. 1, pp. 59-74
Open Access

A Convergent and Stable Fourth-Order Iterative Procedure Based on Kung-Traub Conjecture for Nonlinear Systems
Asifa Tassaddiq, Sania Qureshi, Ioannis K. Argyros, et al.
Applied Numerical Mathematics (2025)
Closed Access

Qualitative Properties and Optimal Control Strategy on a Novel Fractional Three-Species Food Chain Model
R. N. Premakumari, Chandrali Baishya, Shahram Rezapour, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 5
Closed Access | Times Cited: 2

A modified two-step optimal iterative method for solving nonlinear models in one and higher dimensions
Chih‐Wen Chang, Sania Qureshi, Ioannis K. Argyros, et al.
Mathematics and Computers in Simulation (2024)
Closed Access | Times Cited: 2

Memory Based Approaches to One-Dimensional Nonlinear Models
Amir Naseem, Ioannis K. Argyros, Sania Qureshi, et al.
Acta Applicandae Mathematicae (2024) Vol. 195, Iss. 1
Closed Access | Times Cited: 1

Eradication Suggestions For Infectious Diseases Based on the Fractional Guinea-Worm Disease Model
Bahar Acay
Cumhuriyet Science Journal (2024) Vol. 45, Iss. 2, pp. 343-351
Open Access

Page 1

Scroll to top